# SDR GLBA20110823G

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 32,070 hours, 39,449 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063005A
- Part serial: 11522462
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE RT ENGINE IS LEAKING FUEL FWD OF THE WHEEL WELL, DRIPPING STOPS ATFTER SHUTDOWN.  MX REPLACED THE RT FCU IAW TC 1900-7320.00 AND REPLACED HP PUMP IAW MM 73-10-02 SEC 6, REPLACED STARTER GEN, RIG CHECKS, RUN AND LEAK CHECKED GOOD.
